Skip to Main content Skip to Navigation
Journal articles

Correction to the Taylor hypothesis in swirling flows

Abstract : We present experimental results on the analysis of turbulent velocity measurements in the flow that develops in the gap between two coaxial counter-rotating disks (von Kármán swirling flow). In the absence of a well-defined mean velocity we introduce the use of a “local Taylor hypothesis" to obtain spatial information from hot-wire measurement at a fixed location. The results axe in agreement with conventional open-flow experiments.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/jpa-00248055
Contributor : Archives Journal de Physique Connect in order to contact the contributor
Submitted on : Saturday, January 1, 1994 - 8:00:00 AM
Last modification on : Saturday, January 1, 1994 - 8:00:00 AM
Long-term archiving on: : Tuesday, May 11, 2010 - 6:17:03 PM

File

ajp-jp2v4p1461.pdf
Explicit agreement for this submission

Identifiers

Collections

AJP

Citation

J.-F. Pinton, R. Labbé. Correction to the Taylor hypothesis in swirling flows. Journal de Physique II, EDP Sciences, 1994, 4 (9), pp.1461-1468. ⟨10.1051/jp2:1994211⟩. ⟨jpa-00248055⟩

Share

Metrics

Record views

106

Files downloads

263